# SDR UIEA2020061981312

- Difficulty date: June 18, 2020
- Submitted: June 19, 2020
- Operation: Air carrier
- Aircraft: N1181A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26206
- Aircraft time: 87,788 hours, 21,975 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Indicator
- Part number: 51VM13
- Part serial: V30721
- Condition: No Test
- Location: Cooling Sys
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSTRUMENT COOLING SYSTEM, E1-E2 BALL NOT TESTING.   REMOVED AND REPLACED THE E/E MONITOR INDICATOR IAW AMM 21-58-34. OPS TESTED OK.
